Table of Contents
ISRN Algebra
Volume 2013 (2013), Article ID 142124, 6 pages
http://dx.doi.org/10.1155/2013/142124
Research Article

A Note on Solutions of Linear Systems

1Faculty of Electrical Engineering, University of Belgrade, Bulevar kralja Aleksandra 73, 11000 Belgrade, Serbia
2Faculty of Civil Engineering, University of Belgrade, Bulevar kralja Aleksandra 73, 11000 Belgrade, Serbia

Received 29 April 2013; Accepted 5 July 2013

Academic Editors: A. Jaballah, E. W. H. Lee, and F. Marko

Copyright © 2013 Branko Malešević et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Branko Malešević, Ivana Jovović, Milica Makragić, and Biljana Radičić, “A Note on Solutions of Linear Systems,” ISRN Algebra, vol. 2013, Article ID 142124, 6 pages, 2013. doi:10.1155/2013/142124